# SDR DALA2016121809983

- Difficulty date: December 18, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N703DN
- Make and model: Boeing 777232
- Aircraft serial: 32222
- Aircraft time: 39,911 hours, 3,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1874-1895
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN  BS 1874 &  1895, STRINGERS 45 & 49L DENTED, FOUND TO EXCEED LIMITS IAW SRM 53-00-01 ALLOWABLE DAMAGE 1 FIG 102 TABLE A. REPAIRED IAW PRI ER/A 552701-14, REV O, REV 1 , REV 2.
